MathSciNet Relay Station
MathSciNet bibliographic data
MR1459124 (98m:32051) 32S60 (14B15 14F32)
Houston, Kevin Image multiple point spaces and rectified homotopical depth. Proc. Amer. Math. Soc. 126 (1998), no. 2, 323–331.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement